# SDR UPS02837719

- Difficulty date: February 19, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Panel
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A NR 2 BUS AND LT EMERGENCY BUS FAILED.  CREW DECLARED EMERGENCY.  LANDING UNEVENTFUL.  T/S PER M/M 24-20-00 REMOVED AND REPLACED NR 2 GENERATOR CONTROL PANEL AND PERFORMED ADJ/TEST PER 24-20-06, OPS CHECKS NORMAL.
